# SDR SWAA2024040154879

- Difficulty date: February 22, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 38,013 hours, 17,726 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ORSS283 DEFLECTION CONTROL RIB AREA RT WING 2024-145714<[01] REPLACED ANGLE LOCATED TRAILING EDGE LOCATED ORSS283 DEFLECTION CONTROL RIB AREA RT WING I.A.W B737-800 SRM 51-40-02 AND SRM 51-10-02 ITEM 9 AND DWG: 115A6200 SHEET: 17 REV:A;[02] CERTIFIED STEP 1 COMPLETED
